# SDR AALA20120724005

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 54,914 hours, 18,931 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AND RIGHT HORIZONTAL STABILIZER STIFFENER PLATE FOWARD OF PIVOT BEARING.  REPLACED STIFFENER PLATE EA B757-53-024849.
